October  2019, 24(10): 5673-5694. doi: 10.3934/dcdsb.2019101

Limiting behavior of trajectory attractors of perturbed reaction-diffusion equations

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, China

Received  August 2017 Revised  January 2019 Published  June 2019

Fund Project: The author is supported by NSF of China under Grant 11501289.

In this paper, we study the relations between the long-time dynamical behavior of the perturbed reaction-diffusion equations and the exact reaction-diffusion equations with concave and convex nonlinear terms and prove that bounded sets of solutions of the perturbed reaction-diffusion equations converges to the trajectory attractor $ \mathscr{U}_0 $ of the exact reaction-diffusion equations when $ t\rightarrow\infty $ and $ \varepsilon\rightarrow 0^+. $ In particular, we show that the trajectory attractor $ \mathscr{U}_ \varepsilon $ of the perturbed reaction-diffusion equations converges to the trajectory attractor $ \mathscr{U}_0 $ of the exact reaction-diffusion equations when $ \varepsilon\rightarrow 0^+. $ Moreover, we derive the upper and lower bounds of the fractal dimension for the global attractor of the perturbed reaction-diffusion equations.

Citation: Gaocheng Yue. Limiting behavior of trajectory attractors of perturbed reaction-diffusion equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5673-5694. doi: 10.3934/dcdsb.2019101
References:
[1]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Nauka, Moscow, 1989. English trans., North-Holland, Amsterdam, 1992.  Google Scholar

[2]

A. V. Babin and M. I. Vishik, Attractors of evolutionary partial differential equations and estimates of their dimension, Russian Math. Surveys, 38 (1983), 151-213.   Google Scholar

[3]

V. V. ChepyzhovE. S. Titi and M. I. Vishik, On the convergence of solutions of the Leray-$\alpha$ model to the trajectory attractor of the 3D Navier-Stokes system, Discrete Contin. Dyn. Syst., 17 (2007), 481-500.  doi: 10.3934/dcds.2007.17.481.  Google Scholar

[4]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Publ. Vol. 49, Amer. Math. Soc. Providence, RI, 2002.  Google Scholar

[5]

V. V. Chepyzhov and M. I. Vishik, Trajectory attractors for evolution equations, C. R. Acad. Sci. Paris Sér. I Math., 321 (1995), 1309-1314.  doi: 10.1016/S0021-7824(97)89978-3.  Google Scholar

[6]

V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 76 (1997), 913-964.  doi: 10.1016/S0021-7824(97)89978-3.  Google Scholar

[7]

V. V. Chepyzhov and M. I. Vishik, Trajectory attractors for reaction-diffusion systems, Topol. Methods Nonlinear Anal., 7 (1996), 49-76.  doi: 10.12775/TMNA.1996.002.  Google Scholar

[8]

E. C. CrooksE. N. Dancer and D. Hilhorst, On long-time dynamics for competition-diffusion systems with inhomogeneous Dirichlet boundary conditions, Topol. Methods Nonlinear Anal., 30 (2007), 1-36.   Google Scholar

[9]

E. FeireislPh. Laurencot and F. Simondon, Global attractors for degenerate parabolic equations on unbounded domain, J. Diff. Equations, 129 (1996), 239-261.  doi: 10.1006/jdeq.1996.0117.  Google Scholar

[10]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Amer. Math. Soc. Providence, RJ, 1988.  Google Scholar

[11]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Vol. 840, Springer New York, 1981.  Google Scholar

[12]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, American Math. Soc. Providence, 2011. doi: 10.1090/surv/176.  Google Scholar

[13] O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Leizioni Lincei, Cambridge Univ. Press, Cambridge, New York, 1991.  doi: 10.1017/CBO9780511569418.  Google Scholar
[14]

J. L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires, Gauthier-Villars, Paris, 1969.  Google Scholar

[15]

M. Marion, Attractors for reaction-diffusion equations: Existence and estimate of their dimension, Appl. Anal., 25 (1987), 101-147.  doi: 10.1080/00036818708839678.  Google Scholar

[16]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844.  doi: 10.1137/0520057.  Google Scholar

[17] J. C. Robinson, Infinite-dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[18]

G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, 2002. doi: 10.1007/978-1-4757-5037-9.  Google Scholar

[19]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[20]

M. I. VishikE. S. Titi and V. V. Chepyzhov, On the convergence of trajectory attractors of the three-dimensional Navier-Stokes $\alpha$-model as $\alpha\rightarrow0$.(Russian), Sb. Math., 198 (2007), 1703-1736.  doi: 10.1070/SM2007v198n12ABEH003902.  Google Scholar

[21]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, Heidelberg, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

[22]

G. C. Yue, Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces, Discrete Contin. Dyn. Syst. B, 22 (2017), 1645-1671.  doi: 10.3934/dcdsb.2017079.  Google Scholar

[23]

G. C. Yue and C. K. Zhong, Dynamics of non-autonomous reaction-diffusion equations in locally uniform spaces, Topological Methods in Nonlinear Analysis, 46 (2015), 935-965.   Google Scholar

[24]

G. C. Yue and C. K. Zhong, Global attractors for the Gray-Scott equations in locally uniform spaces, Discrete Contin. Dyn. Syst. B, 21 (2016), 337-356.  doi: 10.3934/dcdsb.2016.21.337.  Google Scholar

[25]

C. K. ZhongM. H. Yang and C. Y. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Diff. Equations, 223 (2006), 367-399.  doi: 10.1016/j.jde.2005.06.008.  Google Scholar

show all references

References:
[1]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Nauka, Moscow, 1989. English trans., North-Holland, Amsterdam, 1992.  Google Scholar

[2]

A. V. Babin and M. I. Vishik, Attractors of evolutionary partial differential equations and estimates of their dimension, Russian Math. Surveys, 38 (1983), 151-213.   Google Scholar

[3]

V. V. ChepyzhovE. S. Titi and M. I. Vishik, On the convergence of solutions of the Leray-$\alpha$ model to the trajectory attractor of the 3D Navier-Stokes system, Discrete Contin. Dyn. Syst., 17 (2007), 481-500.  doi: 10.3934/dcds.2007.17.481.  Google Scholar

[4]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Publ. Vol. 49, Amer. Math. Soc. Providence, RI, 2002.  Google Scholar

[5]

V. V. Chepyzhov and M. I. Vishik, Trajectory attractors for evolution equations, C. R. Acad. Sci. Paris Sér. I Math., 321 (1995), 1309-1314.  doi: 10.1016/S0021-7824(97)89978-3.  Google Scholar

[6]

V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 76 (1997), 913-964.  doi: 10.1016/S0021-7824(97)89978-3.  Google Scholar

[7]

V. V. Chepyzhov and M. I. Vishik, Trajectory attractors for reaction-diffusion systems, Topol. Methods Nonlinear Anal., 7 (1996), 49-76.  doi: 10.12775/TMNA.1996.002.  Google Scholar

[8]

E. C. CrooksE. N. Dancer and D. Hilhorst, On long-time dynamics for competition-diffusion systems with inhomogeneous Dirichlet boundary conditions, Topol. Methods Nonlinear Anal., 30 (2007), 1-36.   Google Scholar

[9]

E. FeireislPh. Laurencot and F. Simondon, Global attractors for degenerate parabolic equations on unbounded domain, J. Diff. Equations, 129 (1996), 239-261.  doi: 10.1006/jdeq.1996.0117.  Google Scholar

[10]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Amer. Math. Soc. Providence, RJ, 1988.  Google Scholar

[11]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Vol. 840, Springer New York, 1981.  Google Scholar

[12]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, American Math. Soc. Providence, 2011. doi: 10.1090/surv/176.  Google Scholar

[13] O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Leizioni Lincei, Cambridge Univ. Press, Cambridge, New York, 1991.  doi: 10.1017/CBO9780511569418.  Google Scholar
[14]

J. L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires, Gauthier-Villars, Paris, 1969.  Google Scholar

[15]

M. Marion, Attractors for reaction-diffusion equations: Existence and estimate of their dimension, Appl. Anal., 25 (1987), 101-147.  doi: 10.1080/00036818708839678.  Google Scholar

[16]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844.  doi: 10.1137/0520057.  Google Scholar

[17] J. C. Robinson, Infinite-dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[18]

G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, 2002. doi: 10.1007/978-1-4757-5037-9.  Google Scholar

[19]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[20]

M. I. VishikE. S. Titi and V. V. Chepyzhov, On the convergence of trajectory attractors of the three-dimensional Navier-Stokes $\alpha$-model as $\alpha\rightarrow0$.(Russian), Sb. Math., 198 (2007), 1703-1736.  doi: 10.1070/SM2007v198n12ABEH003902.  Google Scholar

[21]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, Heidelberg, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

[22]

G. C. Yue, Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces, Discrete Contin. Dyn. Syst. B, 22 (2017), 1645-1671.  doi: 10.3934/dcdsb.2017079.  Google Scholar

[23]

G. C. Yue and C. K. Zhong, Dynamics of non-autonomous reaction-diffusion equations in locally uniform spaces, Topological Methods in Nonlinear Analysis, 46 (2015), 935-965.   Google Scholar

[24]

G. C. Yue and C. K. Zhong, Global attractors for the Gray-Scott equations in locally uniform spaces, Discrete Contin. Dyn. Syst. B, 21 (2016), 337-356.  doi: 10.3934/dcdsb.2016.21.337.  Google Scholar

[25]

C. K. ZhongM. H. Yang and C. Y. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Diff. Equations, 223 (2006), 367-399.  doi: 10.1016/j.jde.2005.06.008.  Google Scholar

[1]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

[2]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[3]

Wided Kechiche. Global attractor for a nonlinear Schrödinger equation with a nonlinearity concentrated in one point. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021031

[4]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

[5]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[6]

Yizhuo Wang, Shangjiang Guo. A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1627-1652. doi: 10.3934/dcdsb.2018223

[7]

Mohamed Ouzahra. Approximate controllability of the semilinear reaction-diffusion equation governed by a multiplicative control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021081

[8]

Meng-Xue Chang, Bang-Sheng Han, Xiao-Ming Fan. Global dynamics of the solution for a bistable reaction diffusion equation with nonlocal effect. Electronic Research Archive, , () : -. doi: 10.3934/era.2021024

[9]

Weihua Jiang, Xun Cao, Chuncheng Wang. Turing instability and pattern formations for reaction-diffusion systems on 2D bounded domain. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021085

[10]

Jiacheng Wang, Peng-Fei Yao. On the attractor for a semilinear wave equation with variable coefficients and nonlinear boundary dissipation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021043

[11]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[12]

Jihoon Lee, Nguyen Thanh Nguyen. Gromov-Hausdorff stability of reaction diffusion equations with Robin boundary conditions under perturbations of the domain and equation. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1263-1296. doi: 10.3934/cpaa.2021020

[13]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1059-1076. doi: 10.3934/cpaa.2021006

[14]

Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3271-3278. doi: 10.3934/dcdsb.2020227

[15]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[16]

Daoyuan Fang, Ting Zhang. Compressible Navier-Stokes equations with vacuum state in one dimension. Communications on Pure & Applied Analysis, 2004, 3 (4) : 675-694. doi: 10.3934/cpaa.2004.3.675

[17]

Bo Duan, Zhengce Zhang. A reaction-diffusion-advection two-species competition system with a free boundary in heterogeneous environment. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021067

[18]

Renhao Cui. Asymptotic profiles of the endemic equilibrium of a reaction-diffusion-advection SIS epidemic model with saturated incidence rate. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2997-3022. doi: 10.3934/dcdsb.2020217

[19]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[20]

Izumi Takagi, Conghui Zhang. Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3109-3140. doi: 10.3934/dcds.2020400

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (114)
  • HTML views (242)
  • Cited by (0)

Other articles
by authors

[Back to Top]